# SDR SIMA20130307007

- Difficulty date: March 7, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 24,047 hours, 20,770 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00720
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 3537.  DURING DESCENT, CABIN PRESSURE CONTROLLER MALFUNCTIONED.  CABIN PRESSURE STARTED TO CLIMB TO 9000 FT WHILE DESCENDING FROM FL360.  DECLARED AN EMERGENCY AND CONTINUED BELOW 10000 FT.  CABIN OXYGEN MASK DID NOT DEPLOY AND AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF MANUAL MODE IAW MM 21-31-00 OP'S CHECKED GOOD,    REMOVED AND REPLACED DIGITAL CONTROLLER IAW AMM 21-31-01 OPS CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
